Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 49, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 17, 2012, 11:49 PM EDT for 6 counties in New Hampshire. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2012, 11:49 PM EDT (03:49 UTC)
- Expired
- Jul 18, 2012, 12:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH
The radar
The Burlington radar (KCXX), 109 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 12:00 AM EDT | TSTM WND DMG | 4 Ne Lyme, NH | SEVERAL TREES DOWN ON ORFORDVILE ROAD |
| Jul 18, 12:20 AM EDT | TSTM WND DMG | Grafton, NH | TREES DOWN ON PRESCOTT HILL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 3.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
319
WUUS51 KGYX 180349
SVRGYX
NHC001-003-007-009-013-019-180430-
/O.NEW.KGYX.SV.W.0049.120718T0349Z-120718T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1149 PM EDT TUE JUL 17 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
NORTHERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
SOUTHWESTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
WESTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 1230 AM EDT...
* AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF FRANCONIA TO
HANOVER...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
LITTLETON TO WHITE RIVER JUNCTION...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PIERMONT...LEBANON...ENFIELD...FRANCONIA...CANAAN...FRANCONIA NOTCH
STATE PARK...GRAFTON...NORTH WOODSTOCK...CARDIGAN MOUNTAIN STATE
PARK...LINCOLN...WOODSTOCK...DANBURY...GROTON...CRAWFORD NOTCH...
PLYMOUTH...HOLDERNESS...FRANKLIN AND ASHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4370 7231 4377 7221 4389 7218 4396 7211
4397 7212 4401 7211 4409 7205 4412 7206
4416 7205 4420 7207 4431 7202 4418 7120
4343 7164 4362 7233
TIME...MOT...LOC 0348Z 274DEG 39KT 4425 7191 4371 7229
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 8:53 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 17, 8:53 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
853 PM EDT TUE JUL 17 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT...BRINGING
SHOWERS AND THUNDERSTORMS TO THE AREA. ONCE THE SYSTEM CLEARS THE
COAST ON WEDNESDAY HIGH PRESSURE WILL BUILD OVER NORTHERN NEW
ENGLAND FOR THE REMAINDER OF THE WEEK. HIGH PRESSURE WILL SLIDE
EAST OVER THE WEEKEND.
&&
.NEAR TERM /OVERNIGHT/...
9PM UPDATE... HAVE DROPPED THE SEVERE THUNDERSTORM WATCH. MORE
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD OUT
OF NEW YORK AND CENTRAL VERMONT. THIS MAY BRING ANOTHER ROUND OF
PRECIPITATION BUT SEVERE WEATHER IS LESS LIKELY.
730PM UPDATE... HAVE MADE MORE ADJUSTMENTS TO POPS AND WEATHER
AND REMOVED THE SEVERE THUNDERSTORM WATCH FOR NORTHERN AREAS. RAIN
COOLED AIR HERE HAS ELIMINATED THE THREAT FOR STRONG STORMS. MAY
BE ABLE TO CHOP MORE OF THE WATCH DOWN SOON AS LINE OF SEVERE
THUNDERSTORMS MOVES OFFSHORE.
5PM UPDATE...
HAVE MADE UPDATES TO THE MAJOR FORECAST ELEMENTS INCLUDING POPS
AND TEMPERATURES AND SKY COVER. STRONG CAP AT 850MB IS PREVENTING
THUNDERSTORM DEVELOPMENT OVER MUCH OF MAINE AS SEEN BY 19Z GYX
SOUNDING. IN FACT... MUCH OF THE SOUTHERN HALF OF NEW HAMPSHIRE
HAS SEEN GOOD MIXING BELOW THIS CAPPING LAYER OF WARM AIR ALOFT.
THIS IS SEEN BY INCREASING SOUTHWEST WINDS AND TEMPERATURES
WARMING QUICKLY INTO THE MID 90S... WITH A CORRESPONDING FALL OF
DEW POINTS INTO THE MID 60S. STILL PLENTY OF INSTABILITY AVAILABLE
FOR THUNDERSTORMS... AND WIND SHEAR CONTINUES TO BE IMPRESSIVE.
19Z GYX SOUNDING SHOWED A CLASSIC TURNING WITH HEIGHT IN THE WIND
FIELD AND A 40+ KT JET AT AROUND 750 MB. THE BEST LOW LEVEL
DIRECTIONAL SHEER AND IMPRESSIVE HODOGRAPH STRUCTURE WILL CONTINUE
TO BE IN MAINE... AND AREAS WHICH ARE ABLE TO KEEP THE SOUTH OR
SOUTHEAST SURFACE WINDS. AS THUNDERSTORMS PROGRESS EASTWARD INTO
NEW HAMPSHIRE AND MAINE... THEY WILL BE MOVING INTO THIS
ENVIRONMENT WHICH WILL BE FAVORABLE FOR SUPERCELLS AND TORNADOES.
HOWEVER... MOST CONVECTION HAS BEEN LAGGING BEHIND THE TROUGH AXIS
WHICH HAS SHIFTED WINDS TO THE SOUTHWEST AT THE SURFACE. WIND
SHEAR WILL CONTINUE TO BE SUFFICIENT FOR SUPER CELLS EVEN IF LOW
LEVEL DIRECTIONAL SHEAR DECREASES BEHIND THE TROUGH AXIS. SEVERE
THUNDERSTORM WATCH CONTINUES UNTIL 9PM TO HIGHLIGHT THE THREAT FOR
DAMAGING WINDS AND HAIL... WITH ISOLATED TORNADOES AS WELL. ALSO
WORTH NOTING ON THE 19Z GYX SOUNDING IS PRECIPITABLE WATER VALUES
REACHING 1.86 INCHES. THIS IS VERY HIGH FOR THIS AREA AND
INDICATES THE THREAT FOR VERY HEAVY RAINFALL AND FLASH FLOODING
FROM STORMS. COMBINE THIS WITH THE TRAINING NATURE OF STORMS AND
FLASH FLOODING WILL BE A BIG CONCERN WITH THUNDERSTORMS THROUGH
THE EVENING.
PREVIOUS DISCUSSION...
FRONTAL BOUNDARY SAGGING SOUTH OUT OF CANADA WILL PROVIDE THE
FOCUS FOR ORGANIZED CONVECTION THROUGH THIS EVENING. AS UPPER
LEVEL DYNAMICS APPROACH THE AREA WE WILL START TO SEE A MUCH
BETTER SHEAR ENVIRONMENT. WITH CAPE VALUES APPROACHING 3000J/KG
AND DECENT HELICITY...THERE COULD BE SOME ISOLATED TORNADOES. THE
BEST SHEAR ENVIRONMENT WILL BE NEAR THE INTERNATIONAL BORDER THIS
AFTERNOON...AND THEN SLIDE SOUTH OVER THE NEW HAMPSHIRE AND
WESTERN MAINE MOUNTAINS. WITH THE FREEZING LEVEL OVER 15K FEET AND
A WET BULB ZERO HEIGHT OF 13.5K FEET...LARGE HAIL SHOULD NOT BE A
MAJOR THREAT. EXPECT BOWING LINE SEGMENTS AND DAMAGING WINDS TO BE
THE PRIMARY THREAT. PRECIPITABLE WATER VALUES ARE UP AROUND 1.8
INCHES...SO VERY HEAVY RAIN WILL ALSO BE A PLAYER. BECAUSE OF THE
WEST TO EAST ORIENTATION OF THE BOUNDARY...WE COULD SEE SOME
TRAINING STORMS THAT DUMP A LARGE AMOUNT OF WATER IN A SHORT
AMOUNT OF TIME. FLASH FLOODING AS WELL AS URBAN AND SMALL STREAM
FLOODING WILL ALSO BE A THREAT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE BOUNDARY SEEMS TO STALL OVER SOUTHERN NEW ENGLAND TOMORROW.
NEW MODEL GUIDANCE CONTINUES TO MOVE IT SOUTH AWAY FROM NORTHERN
NEW ENGLAND THOUGH...SO THE CHANCE FOR PRECIPITATION TOMORROW
SHOULD BE MINIMAL.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL SETTLE OVER NORTHERN NEW ENGLAND LATE IN THE
WEEK AND THRU MOST OF THE WEEKEND WITH PLEASANT TEMPS AND A
DRIER CANADIAN AIR MASS. AN UPPER TROF WILL APPROACH THE REGION
SUNDAY AFTERNOON POSSIBLY PRODUCING SOME SCATTERED SHOWERS. THE
TROF QUICKLY EXITS BY MONDAY FOLLOWED BY ANOTHER CANADIAN RIDGE
OF HIGH PRESSURE AND FAIR WEATHER. USED MAV TEMPS FOR DAY3 AND
THEN STAYED CLOSE TO GMOS FOR THE LATTER PERIODS.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR CONDITIONS THIS EVENING WITH INTERMITTENT MVFR/IFR
CONDITIONS IN THUNDERSTORMS. EXPECT FOG TO DEVELOP TONIGHT WITH
IFR/LIFR CONDITIONS...ESPECIALLY ALONG COASTAL AREAS. VFR
CONDITIONS RETURN FOR WEDNESDAY.
LONG TERM...VFR CONDITIONS EXPECTED AS HIGH PRESSURE REMAINS IN
CONTROL OF THE WEATHER.
&&
.MARINE...
SHORT TERM...SOUTHWEST WINDS SHOULD GUST ENOUGH TONIGHT TO
WARRANT A SMALL CRAFT ADVISORY. HAVE ISSUED ONE UNTIL 6AM TOMORROW.
LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
NO FLAGS EXPECTED...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ150-
152>154.
&&Hazardous weather outlook, Jul 17, 8:52 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 852 PM EDT TUE JUL 17 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-190100- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 852 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE EVENING AND INTO THE EARLY MORNING HOURS. SOME STORMS COULD BE STRONG WITH GUSTY WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-190100- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 852 PM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 17, 8:18 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
818 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 3 E GILMANTON 43.42N 71.36W
07/17/2012 BELKNAP NH PUBLIC
MANY TREES DOWN AND A GARAGE DAMAGED NEAR CRYSTAL LAKE
IN GILMANTON IRON WORKS.
&&
EVENT NUMBER GYX1200170
DSLocal storm report, Jul 17, 8:22 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
822 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM LIGHTNING HOOKSETT 43.10N 71.47W
07/17/2012 MERRIMACK NH AMATEUR RADIO
LIGHTNING STRUCK BUILDING
&&
EVENT NUMBER GYX1200171
KIMBLELocal storm report, Jul 17, 8:57 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
857 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG LYME 43.81N 72.16W
07/17/2012 GRAFTON NH PUBLIC
12-18 INCH DIAMETER TREES DOWN.
0628 PM TSTM WND DMG HANOVER 43.70N 72.29W
07/17/2012 GRAFTON NH LAW ENFORCEMENT
HANOVER POLICE SAY TREES ARE DOWN ALL OVER. EVENT STILL
ONGOING.
0630 PM TSTM WND DMG LEBANON 43.64N 72.25W
07/17/2012 GRAFTON NH LAW ENFORCEMENT
TREES DOWN ALL OVER TOWN
0645 PM LIGHTNING ALEXANDRIA 43.61N 71.79W
07/17/2012 GRAFTON NH AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON FLETCHER FARM ROAD IN
ALEXANDRIA.
0645 PM TSTM WND DMG MOULTONBOROUGH 43.75N 71.40W
07/17/2012 CARROLL NH AMATEUR RADIO
TREES AND WIRES DOWN IN MOULTONBOROUGH.
0645 PM TSTM WND DMG DANBURY 43.53N 71.86W
07/17/2012 MERRIMACK NH AMATEUR RADIO
DOWNED TREE ACROSS ROAD IN DANBURY.
0650 PM TSTM WND DMG FRANKLIN 43.44N 71.65W
07/17/2012 MERRIMACK NH PUBLIC
LARGE BRANCHES AND TREES DOWN
0651 PM TSTM WND DMG TILTON 43.44N 71.59W
07/17/2012 BELKNAP NH PUBLIC
PUBLIC REPORTED LARGE BRANCHES BROKEN IN TILTON.
0651 PM TSTM WND DMG HILL 43.52N 71.70W
07/17/2012 MERRIMACK NH AMATEUR RADIO
TREE DOWN ON MURRAY HILL ROAD IN HILL.
0653 PM TSTM WND DMG ANDOVER 43.44N 71.82W
07/17/2012 MERRIMACK NH AMATEUR RADIO
TREE DOWN ON HOUSE ON LAWRENCE STREET IN ANDOVER
0655 PM HAIL LACONIA 43.53N 71.47W
07/17/2012 E0.75 INCH BELKNAP NH PUBLIC
THREE QUARTER INCH HAIL REPORTED BY PUBLIC IN LACONIA.
0655 PM TSTM WND DMG SANBORNTON 43.49N 71.58W
07/17/2012 BELKNAP NH AMATEUR RADIO
TREE AND WIRES DOWN IN SANBORNTON.
0659 PM HAIL PORTER 43.80N 70.93W
07/17/2012 M0.75 INCH OXFORD ME PUBLIC
0700 PM TSTM WND DMG TILTON 43.44N 71.59W
07/17/2012 BELKNAP NH AMATEUR RADIO
TREE AND WIRES DOWN IN TILTON.
0700 PM TSTM WND DMG FRANKLIN 43.44N 71.65W
07/17/2012 MERRIMACK NH AMATEUR RADIO
MULTIPLE REPORTS OF TREES AND WIRES DOWN IN FRANKLIN.
0704 PM TSTM WND DMG LACONIA 43.53N 71.47W
07/17/2012 BELKNAP NH AMATEUR RADIO
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
0705 PM TSTM WND DMG BELMONT 43.45N 71.48W
07/17/2012 BELKNAP NH AMATEUR RADIO
MULTIPLE TREES DOWN IN BELMONT.
0715 PM TSTM WND DMG 4 ENE MEREDITH 43.67N 71.43W
07/17/2012 BELKNAP NH TRAINED SPOTTER
OBSERVER ESTIMATED 60 MPH... HEARD REPORTS OF WIND
DAMAGE ON SCANNER FROM THE TOWNS OF LACONIA... GILFORD
0715 PM TSTM WND DMG 3 E GILMANTON 43.42N 71.36W
07/17/2012 BELKNAP NH PUBLIC
MANY TREES DOWN AND A GARAGE DAMAGED NEAR CRYSTAL LAKE
IN GILMANTON IRON WORKS.
0720 PM TSTM WND DMG ALTON 43.45N 71.22W
07/17/2012 BELKNAP NH AMATEUR RADIO
TREE DOWN BLOCKING ROUTE 140 IN ALTON.
0725 PM TSTM WND DMG BARNSTEAD 43.33N 71.29W
07/17/2012 BELKNAP NH AMATEUR RADIO
TREE DOWN ON PROVINCE ROAD IN BARNSTEAD.
0725 PM TSTM WND DMG CENTER BARNSTEAD 43.33N 71.25W
07/17/2012 BELKNAP NH PUBLIC
PUBLIC REPORTED TREES DOWN IN CENTER BARNSTEAD.
0730 PM HAIL HOPKINTON 43.19N 71.68W
07/17/2012 E0.50 INCH MERRIMACK NH AMATEUR RADIO
0805 PM LIGHTNING HOOKSETT 43.10N 71.47W
07/17/2012 MERRIMACK NH AMATEUR RADIO
LIGHTNING STRUCK BUILDING
&&
EVENT NUMBER GYX1200152 GYX1200149 GYX1200150 GYX1200157 GYX1200158
GYX1200159 GYX1200156 GYX1200154 GYX1200160 GYX1200161 GYX1200153
GYX1200162 GYX1200151 GYX1200163 GYX1200164 GYX1200165 GYX1200166
GYX1200155 GYX1200170 GYX1200167 GYX1200168 GYX1200169 GYX1200172
GYX1200171
KIMBLESpecial weather statement, Jul 17, 10:17 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1017 PM EDT TUE JUL 17 2012 NHZ003-004-006-180300- NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL- 1017 PM EDT TUE JUL 17 2012 ...STRONG THUNDERSTORMS WILL IMPACT CARROLL COUNTY AND GRAFTON COUNTY THROUGH 1100 PM EDT... AT 1016 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF LOST RIVER...OR ABOUT 8 MILES WEST OF LINCOLN...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND BENTON...EASTON...LOST RIVER...FRANCONIA NOTCH STATE PARK...WOODSTOCK...NORTH WOODSTOCK... LINCOLN...WATERVILLE VALLEY...LIVERMORE AND BARTLETT THROUGH 1100 PM EDT. SMALL HAIL...HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4418 7194 4407 7118 4381 7128 4400 7201 ES
Local storm report, Jul 17, 11:14 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1114 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM MARINE TSTM WIND ISLE OF SHOALS 42.97N 70.62W
07/17/2012 M44 MPH ANZ154 NH C-MAN STATION
TIME ESTIMATED
&&
EVENT NUMBER GYX1200173
SJCSpecial weather statement, Jul 17, 11:39 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1139 PM EDT TUE JUL 17 2012
NHZ003-005-006-180445-
NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN GRAFTON-
1139 PM EDT TUE JUL 17 2012
...STRONG THUNDERSTORMS WILL IMPACT CARROLL COUNTY AND GRAFTON COUNTY
THROUGH 1245 AM EDT...
AT 1139 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 17 MILES WEST OF ORFORD...OR ABOUT 19
MILES NORTHWEST OF WHITE RIVER JUNCTION...MOVING EAST AT 45 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ORFORD...
PIERMONT...LYME...LAKE TARLETON STATE PARK...WENTWORTH...WARREN...
ORANGE...DORCHESTER...GROTON AND RUMNEY THROUGH 1245 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4380 7220 4386 7220 4388 7218 4396 7211
4397 7212 4401 7211 4403 7208 4391 7146
4360 7171 4359 7173 4358 7172 4374 7225
ESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:15 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 32 min |
| Jul 17, 10:17 PM EDT | Special Weather Statement | GYX | Grafton | 43 min |
| Jul 17, 11:39 PM EDT | Special Weather Statement | GYX | Grafton | 66 min |
| Jul 18, 12:29 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Strafford | 46 min |
| Jul 18, 12:45 AM EDT | Special Weather Statement | GYX | Carroll | 30 min |
| Jul 18, 1:26 PM EDT | Special Weather Statement | GYX | Rockingham | 49 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.